Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am on day 9 of Claravis, 40 mg a day and my skin actually seems more oily now than when I started. It's weird because it feels kind of tight at the same time. Is it normal for skin to become more oily before getting dry? I also noticed that my skin is really bumpy... the bumps aren't that visible, but I can feel them. I am on an antibiotic to help prevent the IB so I'm not sure if these bumps will surface as pimples or what... but they're literally ALL over my face. My skin seems to hate everything right now... if I wash with cetaphil, my skin is oily and disgusting about 5 seconds later, and my normal neutorgena acne face wash (the soothing one) makes my skin feel dry but when I moisturize with cetaphil moisturizing cream, it's like grease city. Ughhh. I'm thinking my dermatologist was wrong when she confidently said "Oh no, we won't let your acne get worse before it gets better." No other symptoms yet... maybe slightly dry lips but nothing blistex and aquaphor doesn't fix. Actually, now that I'm looking in the mirror, it looks like I have indented acne scars all over my cheeks, even though I had no acne there! They literally appeared overnight. Please tell me this goes away!

Link to comment
Share on other sites

Hi there. The skin getting mega oily before drying up is normal. The little lumps may surface or not. If they don't, they'll get absorbed eventually. Accutane works very slowly so be patient and don't lose hope. :) Good luck with your course!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×